MAUDE Adverse Event Report: FUJIFILM CORPORATION TS-13101 STERILE OVERTUBE; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

FUJIFILM CORPORATION TS-13101 STERILE OVERTUBE; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number TS-13101
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was submitted to the fda by the user under report number mw5148196.Fujifilm attempted to identify the facility for further investigation, but was unable to identify the facility.The cause of the malfunction could not be determined from the information provided in mw5148196.There was no injury to the patient reported.This report is being submitted in an abundance of caution.
 
Event or Problem Description
On (b)(6) 2023, fujifilm corporation was informed of an event involving ts-13101.It was reported that the seal at the top is not intact.There was no injury to the patient reported.

Brand Name
TS-13101 STERILE OVERTUBE
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai
kaisei-machi ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai
kaisei-machi ashigarakami-gun, kanagawa 258-8-538
MDR Report Key18407520
Report Number3001722928-2023-00065
Device Sequence Number14121616
Product Code FED
UDI-Device Identifier04547410331509
UDI-Public(01)04547410331509(17)240731(10)2208S8
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberTS-13101
Device Lot Number2208S8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2023
Initial Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown